# SDR IXXA06SMN146S

- Difficulty date: May 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Rt Wing
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT HAND WING CENTER LEADING EDGE HAS NON STANDARD REPAIR FROM STATION XFS 310.250 TO STATION XFS 316.000. PERFORMED MAJOR REPAIR REMOVED IMPROPER REPAIR. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, AND PRIMED. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW DC8 SRM 55-6-1 FIGURE 2, SHEETS, 1 AND 3, DC8 SRM 51-1-8, AND 18, DC8 SRM 55-2-0 PAGE 12, DC8 SRM 51-1-21, DC8 SRM 55-1-0, DC8 SRM 51-3-0, DC8 SRM 55-1-0, DC8SRM 51-3-0, DC8 SRM 51-1-11, AND DC8 SRM 51-3-0.
